Ok, so something of a coincidence, or not maybe. My initial hives outbreak (which was SEVERE) occured when I went down from 10mg Paxil to 5- THEN back up to 10mg. That's when the hives started and escalated. Since then, for the last 6 or so weeks, i've had mild rashes, occasional (mild) hives and have been treating with Claritin or Benadryl.
Sunday - I skipped my dosage. No hives. However I was feeling other w/d effects - dizzy, very irritable/angry. Monday, I went back to my dosage of 2.5mg. BOOM - hives were sprouting out all day. Tuesday (today), took my normal dosage like I did Monday. Back to the usual, modest itch, or slight pre-rash on my skin. Took claritin to keep it at bay. So I'm thinking, going up and down on the mg dosage is what's messed me up and given me these allergic reactions Tomorrow I will cut my 2.5 to just 1.25mg and see what happens. I'm almost of Paxil thank god. and trying to be patient. But since my first hives reaction, I have gone down from 10mg to where I am now (2.5) and one thing that is for certain is that the hives/rashes, though ongoing, seem to be weaker and in less places than 8 weeks ago at 10mg.